Sommer J

Twitching for months

Recommended Posts

Hello Everyone! 

Im new to this forum,looking for some type of explanation. 

Ive been having a upper eyelid twitch in my right eye for close to 3 months everyday. It is intermediate and only lasts a couple seconds. What could it be? Does anyone twitch this long in the same spot ? Scared of a Nero problem. I’m trying not to stress but the more it happens the faster I think about it once again.

Share this post


Link to post
Share on other sites

Hi @Sommer J I know this is pretty late but I just joined Few days ago and seen your concern. I honestly don’t have the answer for the twitching but my left eyelid does the same it’s been twitching for a few weeks, I’ve notice it twitches when my anxiety start acting up. I hope you got the answers you were looking for! Good luck!

Share this post


Link to post
Share on other sites

I also have the exact same problem and have had it for years. I was told it's from my medication. According to my doctor many older antipsychotics or antidepressants can cause this at higher doses.

I've noticed the eyelid twitch a lot and also sometimes notice a twitching or pulsing area in my foot. Weird, I know.

Share this post


Link to post
Share on other sites

@JustLuca hi 🙂 I don’t take any meds for anxiety only for my thyroid and blood pressure and I haven’t had any twitching before, it only started recently out of the blue and don’t know why.

Share this post


Link to post
Share on other sites
Just now, Jolisha said:

@JustLuca hi 🙂 I don’t take any meds for anxiety only for my thyroid and blood pressure and I haven’t had any twitching before, it only started recently out of the blue and don’t know why.

Hi to you too 🙂

I would check with your doctor and see if your blood pressure meds can cause anything like this. Another theory is that it could be caused by stress. Sometimes people can experience really odd symptoms from simply being anxious or stressed out. When you get a chance, I would bring this up to your doctor and ask if it could be caused by your medication or if it's more likely to be stress or anxiety related. Fatigue/tiredness or too much caffeine can also be culprits. Sometimes I also get a twitch or shiver if I'm overtired or had too much coffee or soda. I'm sure other people have experienced this.

Luca

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.